Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Chances to get pregnant after taking primolut n

hi how are you...i have a question about medicine ( primolut n ) because my aunt was taking this tablet all most one monthe.....and after one month she stop taking it.....and after three days she get her.....and the period is not normal.....its like little bit bleed ......and i wanna know if have chances to get pregnant .....and left already to another country.....
Asked On : Mon, 16 Apr 2012
Answers:  1 Views:  195
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Internal Medicine Specialist 's  Response
Hi there,

Thanks for your query.

Your aunt should not have stopped Primolut N. She should have continued it as advised by her doctor.

Yes, she has high chances of getting pregnant, provided she follows her doctor's advice.

Once her periods become regular and has normal ovulation, her chances of getting pregnant would become very bright..almost 100%.

Dr. Rakesh Karanwal
Answered: Wed, 16 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor